A case of severe COVID-19 with pulmonary thromboembolism related to heparin-induced thrombocytopenia during prophylactic anticoagulation therapy

Kosaku Sasaki, Masayuki Murata, Keiji Nakamura, Yuji Matsumoto, Yuko Nakashima, Sho Yamasaki, Azusa Ota, Satoshi Hiramine, Koji Takayama, Hiroaki Ikezaki, Kazuhiro Toyoda, Eiichi Ogawa, Nobuyuki Shimono

研究成果: ジャーナルへの寄稿学術誌査読

抄録

A 53-year-old male Japanese patient with COVID-19 was admitted to our hospital after his respiratory condition worsened on day 9 of the disease. With the diagnosis of severe COVID-19, treatment with remdesivir, dexamethasone, and unfractionated heparin was started for the prevention of thrombosis. Although the patient's respiratory status data improved after treatment, severe respiratory failure persisted. Thrombocytopenia and D-dimer elevation were observed on day 8 after heparin therapy initiation. Heparin-induced thrombocytopenia (HIT) antibody measured by immunological assay was positive, and contrast computed tomography showed pulmonary artery thrombus. The patient was diagnosed with HIT because the pre-test probability score (4Ts score) for HIT was 7 points. Heparin was changed to apixaban, a direct oral anticoagulant, which resulted in a reduction of the pulmonary thrombus and improvement of the respiratory failure. In patients with COVID-19, anticoagulant therapy with heparin requires careful monitoring of thrombocytopenia and elevated D-dimer as possible complications related to HIT. (151/250 words).

本文言語英語
ページ(範囲)1208-1211
ページ数4
ジャーナルJournal of Infection and Chemotherapy
28
8
DOI
出版ステータス出版済み - 8月 2022

!!!All Science Journal Classification (ASJC) codes

  • 微生物学(医療)
  • 薬理学(医学)
  • 感染症

フィンガープリント

「A case of severe COVID-19 with pulmonary thromboembolism related to heparin-induced thrombocytopenia during prophylactic anticoagulation therapy」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル